# SDR C1HA200681004

- Difficulty date: November 23, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 700842A
- Part serial: 13035
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CSD LOW OIL PRESSURE LIGHT ILLUMINATED W/ NR 2 CB ILLUMINATED.  CSD OIL TEMP OFF SCALE HIGH IN THE IN POSITION.  RESIDUAL VOLTS 55.  PERFORMED COM 2.24.15 AND 2.26.2 PRECAUTION ENGINE SHUTDOWN.  REMOVED AND REPLACED NR 2 CSD IAW 24-10-11.  REMOVED AND REPLACED NR 2 CSD OIL COOLER IAW 24-10-61.  REMOVED AND REPLACED GEN DRIVE LINE OIL FILTER AND FLUSHED OIL LINES IAW 24-10-31.  ALL OPS NORMAL.
